# SDR ASAA2021010233865

- Difficulty date: January 2, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 33,130 hours, 9,530 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH008343
- Condition: Leaking
- Location: Nr 2 Generator
- Part time: 33,213 hours, 9,562 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TECH SERVICE REQUEST.  FOLLOW-UP TO NR 2 IDG FREQUENT SERVICING, ACCOMPLISH IDG LEAK CHECK.  GROUNDED-YES.  PERFORMED IDG LEAK CHECK USING, REF B737-800 AMM 24-11-00, PREFERRED METHOD.  FOUND OIL LEAKING OUT DRAIN.  REMOVED AND REPLACED NR 2 IDG, REF TO AMM 24-11-11.  C/W OPERATIONAL TEST, PER AMM 24-11-00.  GROUND VERIFICATION TEST GOOD.
